# SDR ASAA1159760

- Difficulty date: June 5, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 12,655 hours, 3,969 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Panel
- Condition: Locked
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S FMC CONTROL PANEL IS LOCKED UP ON POS REF PAGE 2.  INFORMATION INPUT BUTTONS DO NOT RESPOND TO INPUT.  C/W FIM TASK 34 61 00 SYSTEM GROUND FUNCTION CHECK GOOD.  NO FAULTS NOTED.
